Translator Disclaimer
1997 A bifurcation problem of some nonlinear degenerate elliptic equations
Nobuyoshi Fukagai, Masayuki Ito, Kimiaki Narukawa
Adv. Differential Equations 2(6): 895-926 (1997).

Abstract

A bifurcation problem or a nonlinear eigenvalue problem for degenerate quasilinear elliptic equations with Dirichlet boundary condition is studied. Uniform estimates of partial derivatives of solutions are calculated. By virtue of these estimatates, we can apply the Leray-Schauder degree theory to our problem and obtain the bifurcation of nontrivial weak solutions.

Citation

Download Citation

Nobuyoshi Fukagai. Masayuki Ito. Kimiaki Narukawa. "A bifurcation problem of some nonlinear degenerate elliptic equations." Adv. Differential Equations 2 (6) 895 - 926, 1997.

Information

Published: 1997
First available in Project Euclid: 22 April 2013

zbMATH: 1023.35506
MathSciNet: MR1606343

Subjects:
Primary: 35J65
Secondary: 34B15, 35B32, 47H15

Rights: Copyright © 1997 Khayyam Publishing, Inc.

JOURNAL ARTICLE
32 PAGES


SHARE
Vol.2 • No. 6 • 1997
Back to Top